It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lisa on August 04, 2000 at 19:12:16:

In Reply to: Re: My husband is frustrated :o( posted by Sue on March 02, 2000 at 10:19:12:

Hi Sue!
I'm going through much the same thing you are. Could you please email me at ViolaRuess@aol.com so we can talk further? Also, if there are any other ADD women out there with angry non-ADD husbands, please let me know how you cope! I am working with a coach, and she suggest that I post on an ADD message board.

: : Hi everyone,
: : I just received a call from my husband. He's been pretty down lately so I asked him what's wrong. He said he is very burned out by having to take on the responsibilities that I have neglected (bills, laundry, house-cleaning, etc.). I know I have much to work on in these areas, but I don't know HOW. He said he's feeling very stressed and he doesn't know how much more he can handle. I don't want to lose him as he has been my strength. I know my request sounds ridiculous. You're probably thinking "Just get your butt off the couch and pick up a little. How hard could it be?!" For some reason I just find it so difficult. I work 65 hours a week and have other health problems that cause me to be constantly tired. By the time I get home every day I'm exhausted and head off to bed. I'm not currently medicated (other than antidepressants). Would ADD meds help my issue?? Any suggestions as to how I can lighten my husbands load? I love him very much and it hurts me to think that I am the reason behind his sadness. Any and all suggestions appreciated. Thanks so much!

: Hi, wow, I can really relate to your posting. I have a lot of information as to what has helped me. Medication is a real definite possibility. It's just finding the meds that work best for you with minimal side effects. This does often require months to find the best thing for you - but it's worth it once the discovery is made. Unfornately, I was on my way out when I came across your posting. I'll try to write more later and feel free to email me at shutton1255@aol.com. Also, you might perhaps know this already, but some anti-dep. cause some individuals real feelings of fatigue and sleepiness. I didn't have that side effect (but had several other very undesireable side effects from anti-dep). A friend of mine had to quit taking Prozac because she could hardly stay awake at work. Just another thought. I'll try to write later when I have more time to be a little more informative. Hang in there and with the support of other ADDers, we can help each other out by giving each other ideas and hope. I've learned far more from fellow Adders than from any M.D. Sue


Follow Ups

All times are GMT -7. The time now is 04:57 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!